# SDR ASAA2015071112447

- Difficulty date: July 11, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,951 hours, 6,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL CRACKED AT NUTPLATE HOLE BS 344 - 360, LBL 12.  ACFT GROUNDED. R & R THE INTERCOSTAL IAW SRM 51-40-02, AND DWG 141A5400.
